It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


avron:

accutane DOES affect your skin's ability to heal for some people later on. if your individual body cannot tolerate accutane you will damage your liver to a certain extent. once that is done your body's repairing ability will begin to go down. personally, i have been on 4 courses of accutane and now any cut or pimple takes forever to heal. slowly now, i have been trying to restrenghten my liver by doing all kinds of liver flushing, fasting, and taking probiotics. i wish i would have known this could happen before i started accutane so many years ago.

that is not to say that accutane has not been a miracle drug for a lot of people like kiwichick (congrats by the way! it is nice to see someone free from this terrible affliction). for some, all it takes is one treatment and they no longer have to worry about acne ever again.

on a side note, i used to have moderate acne on my back and mild on my chest before my first round of accutane. after that, it cleared up completely and the scars (black pigmented marks) gradually faded over the course of a few years. the acne on my face, though, seemed to have come back and migrated to new places (cheeks) where before it was only concentrated on my T-zone.

so, avron, to each his own. you might want to try your luck if you really do know and consider all the risks and consequences. best wishes!





All times are GMT -7. The time now is 11:21 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!